# SDR 20000615AP003

- Difficulty date: November 14, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER L/E PANEL NR 9502, INNER AFT EDGE CRACKED.  REMOVED INNER SKIN PER SRM 51-30-2 PAGE 1, FABRICATED NEW INNER SKIN PER SRM 55-10-2.  INSTALLED PER SRM 55-10-2.  (M)
